# SDR SWIA2020062651185

- Difficulty date: May 17, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN, IN THE AREA OF THE AFT WASTE WATER SERVICING PANEL: THERE IS CORROSION ON AND AROUND MULTIPLE RIVETS.  (C-CHECK) RO 6/24/2020 REPAIRED LOWER SKIN PANEL AT APPROXIMATELY FS939.00 TO FS969.00, STRINGER 23R-25R, PER REO.  ALL STEPS COMPLIED WITH.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD.
